MathSciNet Relay Station
MathSciNet bibliographic data
MR1652255 (99m:58142) 58F15
Barbot, Thierry Generalizations of the Bonatti-Langevin example of Anosov flow and their classification up to topological equivalence. Comm. Anal. Geom. 6 (1998), no. 4, 749–798.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement